# SDR 2007UALA04947

- Difficulty date: December 3, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 27,287 hours, 3,502 cycles
- Engine: Pwa PW4090
- Engine time: 39,051 hours, 5,926 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENG HAS HPT STG 1 BLADE TRAILING EDGE BREAKTHROUGH INTO INTERNAL CAVITY.  1 BLADE TRAILING EDGE BREAKTHROUGH INTO INTERNAL CAVITY.  REPLACED WITH ESN 222175 IN POS 02. PER TOD AMM 71-00-02 CONFIG 2 FIG 422.
